Winter Weather, Sussex
- When
- December 13, 7:30 AM EST to 5:45 PM EST
- Where
- Sussex forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 41.140, -74.690 (the zone’s center; the record gives no point)
A cold front moved through the region on December 12th. Behind this front, high pressure settled into northern New England providing colder air into the region.
Every event with a place to put it; 7 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
A cold front moved through the region on December 12th. Behind this front, high pressure settled into northern New England providing colder air into the region. An area of low pressure then developed along the aforementioned front across the Tennessee Valley. This storm then tracked northeastward on December 13th, spreading moisture across the entire region. This storm produced one to as much as 6 inches of snow and sleet across northern New Jersey, however warmer air arrived well above the surface allowing freezing rain to fall for a time in parts of northern New Jersey. Some places picked up one-quarter of an inch of ice with more isolated areas getting as much as one-half inch of ice. The storm then moved out of the area during the first half of the night on the 13th.
The combination of snow, sleet and freezing rain lead to icy conditions across most of northern New Jersey. In Middlesex County, a Woodbridge firefighter was injured after their fire truck slid on the ice and hit two utility poles. Icing in Morris County caused trees to be downed onto train lines near Madison. Across northwestern New Jersey, schools and businesses closed early and that lead to an early start to the evening commute on the 13th. The State Police reported some 300 accidents occurred by late afternoon on the 13th.
Snow and sleet accumulations included 5.5 inches in Wantage (Sussex County); 5.0 inches in Sussex (Sussex County); 3.5 inches in Butler (Morris County), Marcella (Morris County) and Blairstown (Warren County); 3.0 inches in Boonton (Morris County) and Hopatcong (Sussex County); 2.0 inches in Belvidere (Warren County); 1.5 inches in Oakland Mills (Monmouth County); 0.8 of an inch in Edison (Middlesex County), Branchburg Park (Somerset County), Hamilton Square (Mercer County) and Hopewell (Mercer County); 0.6 of an inch in Stewartsville (Warren County); 0.5 of an inch in New Brunswick (Middlesex County), Hillsborough (Somerset County) and Whitehouse (Hunterdon County); 0.4 and inch in Bedminster (Somerset County) and 0.3 of an inch (all sleet) in Ewing (Mercer County). Ice accumulations due to freezing rain include, 0.50 of an inch in Chatham (Morris County); 0.30 in Blairstown (Warren County); 0.25 of an inch in Edison (Middlesex County) and 0.20 of an inch in New Brunswick (Middlesex County).
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Dec 13, 6:45 AM EST, 45 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
645 AM EST THU DEC 13 2007
.SYNOPSIS...
AN AREA OF LOW PRESSURE WILL MOVE FROM KENTUCKY EASTWARD AND BRING
WINTRY PRECIP TO THE NORTHERN AREAS AND RAIN ACROSS THE SOUTH TODAY.
HIGH PRESSURE IS THEN FORECAST TO MOVE TOWARD OUR REGION FOR FRIDAY
INTO EARLY SATURDAY. A SIGNIFICANT WINTER STORM THEN APPEARS TO
AFFECT OUR ENTIRE REGION LATER SATURDAY INTO SUNDAY. THE DETAILS ARE
STILL UNCERTAIN AT THIS TIME, BUT AGAIN IT APPEARS TO BE SNOW FOR
THE NORTHERN AND WESTERN AREAS AND RAIN ACROSS THE SOUTH AND EAST.
HIGH PRESSURE THEN BUILDS IN FOR THE FIRST HALF OF NEXT WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
AN AREA OF LOW PRESSURE, CURRENTLY OVER KENTUCKY WILL MOVE TO THE
NORTHEAST TODAY AND BEGIN AFFECTING OUR WEATHER THIS MORNING. THE
CURRENT TRACK BRINGS THE LOW EWD AND OFF THE ATLANTIC COAST AROUND
THE DELMARVA. MOST OF THE PRECIP WILL HOLD OFF UNTIL AFTER MORNING
RUSH HOUR, BUT CAN NOT RULE OUT SOME LIGHT PRECIP DURING THIS TIME,
ESPECIALLY ACROSS THE S. THE NAM/WRF APPEARS TO BE THE OUTLIER IN
ITS COLDER SOLN, AND ITS TEMP PROFILES AND MOS DATA DONT SEEM TO
MATCH THE SCENARIO THE MODEL IS DISPLAYING. THE GFS/CANADIAN/UKMET
AND ECMWF ARE IN DECENT AGREEMENT.
CURRENT OBSERVATIONAL DATA HAS TEMPS ABOVE FREEZING FROM PHL ON S
AND E, BUT DEW POINTS ARE IN THE TEENS AND 20S. AS A RESULT, WHEN
PRECIP STARTS, MOST LOCATIONS WILL WET BULB DOWN AND TEMPS WILL
DROP. THEREFORE, IT IS HIGHLY LIKELY THAT MOST LOCATIONS WILL START
OFF AS SNOW OR SLEET. MOST LOCATIONS FROM PHILLY S AND E WILL THEN
TRANSITION TO ALL RAIN BY LATER IN THE MORNING OR EARLY AFTERNOON.
THE GFS THERMAL PROFILE IS SIGNALING THIS IDEA VERY STRONGLY.
ACROSS THE NRN AND WRN SUBURBS AND CENTRAL NJ (WHERE THE ADVISORY IS
IN EFFECT), THERE MAY BE A LONGER PERIOD OF SNOW OR MIXED PRECIP.
HOWEVER, LATEST MODEL DATA AND HPC FCSTS INDICATE AMOUNTS OF SNOW
ACCUMULATION MAY BE LESS THAN ORIGINALLY THOUGHT. FURTHER N AND W
ACROSS THE LEHIGH VALLEY, NRN NJ AND POCONOS (WHERE THE WARNING IS
POSTED), THERE WILL BE A SIGNIFICANT SNOWFALL, WITH MANY AREAS
GETTING AT LEAST 6 INCHES. OF COURSE, THIS AREA IS EXPECTED TO STAY
ALL OR MOSTLY SNOW.
THE ONLY PLANNED CHANGES TO THE WARNINGS AND ADVISORIES WILL BE TO
MAKE SOME DOWNWARD ADJUSTMENTS TO THE ACCUMULATIONS ACROSS THE
ADVISORY AREA.
&&
.SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/...
AT THIS TIME, FRIDAY IS THE TRANSITION DAY AS HIGH PRESSURE RIDGES
INTO THE AREA FROM THE CENTRAL PLAINS. TEMPS WILL BE AROUND TO
SLIGHTLY ABOVE NORMAL AND IT WILL BE DRY. THE HIGH WILL MOVE TO THE
NORTH AND EAST FRIDAY NIGHT, ALLOWING THE AREA OF LOW PRESSURE
DEVELOPING ACROSS THE SOUTHERN PLAINS TO BEGIN ITS APPROACH TO THE
MID-ATLANTIC.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
SATURDAY MORNING WILL START OFF DRY, BUT PRECIPITATION WILL PROBABLY
BEGIN DURING THE AFTERNOON HOURS AS ANOTHER WINTER STORM SYSTEM IS
AFFECTS THE REGION.
AN AREA OF LOW PRESSURE WILL APPROACH THE REGION FROM THE SOUTHWEST.
CURRENT TIMING HAS THE LOW OVER THE OHIO VALLEY SATURDAY NIGHT AND
SOMEWHERE NEAR THE DELMARVA/SRN NJ CST BY SUNDAY MORNING AND THEN IN
SRN NEW ENG BY SUNDAY AFTERNOON. PRECIPITATION FROM THIS SYSTEM
APPEARS AS THOUGH IT WILL BE MOSTLY SNOW OVER THE NORTHERN ZONES AND
RAIN SOUTH, WITH THE CENTRAL AREAS BEING A TRANSITION ZONE. IN
OTHER WORDS, A FAIRLY TYPICAL STORM OF THIS TYPE. PRECIPITATION
SHOULD BEGIN SATURDAY AFTERNOON, WITH THE BRUNT OF THE PCPN SATURDAY
NIGHT. DEPENDING ON HOW THE TRACK OF THIS SYS ULTIMATELY SETS UP, IT
IS POSSIBLE EVERYONE STARTS AS SNOW, WITH THE SRN AND ERN SECTIONS
TURNING TO RAIN. BY SUNDAY AFTERNOON, ONLY SOME RAIN OR SNOW
SHOWERS SHOULD LINGER AS THE LOW PULLS AWAY.
THE EVENT IS OVER WITH BY LATER SUNDAY AND COLD HIGH PRESSURE BUILDS
IN FROM CANADA AND BRISK NW WINDS DEVELOP. WITH A LARGE HIGH OVER
THE REGION, THE EARLY PART OF NEXT WEEK LOOKS TO BE COLD BUT DRY.
&&
.AVIATION /12Z THURSDAY THROUGH MONDAY/...
AT 1130Z, A DECK OF STRATOCUMULUS WITH BASES AROUND 4000 TO 5000
FEET WAS SPREADING INTO OUR REGION FROM THE SOUTHWEST.
LIGHT PRECIP IS EXPECTED TO START THROUGHOUT OUR REGION BY 1400Z.
IT SHOULD BEGIN AS SNOW AT KRDG AND KABE, SNOW AND SLEET AT KTTN,
SLEET AT KPNE AND KPHL, AND RAIN AND SLEET AT KILG-KMIV AND KACY.
AS TEMPS WARM, THE PRECIP SHOULD CHANGE TO ALL RAIN AT KACY, KMIV,
KILG, KPHL AND KPNE BY MIDDAY. KTTN IS EXPECTED TO GO OVER TO ALL
RAIN AROUND 1900Z. FOR KRDG AND KABE, IT SHOULD REMAIN COLD ENOUGH
FOR MOSTLY SNOW, WITH SOME SLEET MIXING IN THIS AFTERNOON.
ONCE THE PRECIP RATES INCREASE AROUND MIDDAY, CONDITIONS SHOULD
QUICKLY DROP TO IFR AT ALL EIGHT OF OUR TAF SITES. THE BULK OF THE
PRECIP IS EXPECTED TO FALL FROM LATE MORNING INTO EARLY EVENING.
EVEN THOUGH THE MAIN AREA OF PRECIP SHOULD BEGIN TO PASS TO OUR EAST
THIS EVENING, IFR CONDITIONS WILL LIKELY PERSIST INTO TONIGHT.
THERE IS NOT MUCH WIND WITH THIS WEATHER SYSTEM. AS A RESULT, THERE
WILL BE LITTLE TO HELP SCOUR OUT THE LINGERING LOW LEVEL MOISTURE.
ALONG WITH THE LOW CLOUDS AND LOW VSBY VALUES THIS EVENING, THERE
MAY BE SOME DRIZZLE. WITH TEMPS REMAINING AT OR BELOW FREEZING AT
KRDG AND KABE, FREEZING DRIZZLE WILL BE A CONCERN.
AN INCREASING WEST WIND FOR FRIDAY SHOULD BEGIN TO BRING ENOUGH DRY
AIR INTO OUR REGION TO SCOUR OUR ANY LINGERING LOW LEVEL MOISTURE.
THERE SHOULD BE A BREAK IN THE WEATHER FOR FRIDAY INTO EARLY
SATURDAY BEFORE A STRONG STORM SYSTEM FROM THE SOUTHWEST AFFECTS THE
REGION FROM LATE SATURDAY INTO SUNDAY. IMPROVING CONDITIONS ARE
ANTICIPATED FOR MONDAY.
&&
.MARINE...
SEAS PICKED UP TO 5 TO 6 FEET OVERNIGHT AT THE DELAWARE LIGHT BUOY
IN THE NORTHERLY WIND THAT WAS RUNNING FROM 15 TO 20 KNOTS. AS A
RESULT OF THE WAVE HEIGHTS, WE HAVE A SMALL CRAFT ADVISORY FOR OUR
OCEAN WATERS FROM LITTLE EGG INLET SOUTHWARD. WELL RUN THE
ADVISORY UNTIL 1000 AM. BY THAT TIME, THE WIND SPEEDS SHOULD COME
DOWN A BIT, ALLOWING SEAS TO FALL BACK BELOW 5 FEET. FOR OUR OCEAN
WATERS NORTH OF LITTLE EGG INLET AND FOR DELAWARE BAY, CONDITIONS
SHOULD REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA FOR THIS MORNING.
LOW PRESSURE WAS DEVELOPING OVER KENTUCKY EARLY THIS MORNING. THE
LOW WILL MOVE TO THE EAST NORTHEAST, PASSING OFF THE DELMARVA COAST
LATE TODAY. WIND SPEEDS AND SEAS MAY PICK UP AGAIN FOR A TIME AS
THE LOW PASSES OFF THE COAST, BUT THEY SHOULD REMAIN BELOW SMALL
CRAFT ADVISORY CRITERIA.
HIGH PRESSURE IS FORECAST TO BUILD IN FROM THE WEST FOR FRIDAY AND
EARLY SATURDAY. THE CENTER OF THE HIGH IS EXPECTED TO PASS ACROSS
SOUTHERN QUEBEC ON SATURDAY AND SATURDAY NIGHT.
WITH STRONG HIGH PRESSURE TO OUR NORTH AND NORTHEAST, AND WITH AN
INTENSIFYING LOW APPROACHING FROM THE SOUTHWEST, WIND SPEEDS AND
SEAS ARE ANTICIPATED TO BE ON THE INCREASE ON SATURDAY AFTERNOON AND
SATURDAY EVENING. THE CENTER OF THE LOW IS EXPECTED TO PASS OVER OR
NEAR OUR REGION EARLY ON SUNDAY BEFORE REACHING THE COASTAL WATERS
OF NEW ENGLAND ON SUNDAY AFTERNOON. THE STRONG LOW SHOULD THEN MOVE
UP OVER CANADAS MARITIME PROVINCES ON SUNDAY NIGHT.
WITH THE STRONG STORM IN THE FORECAST, IT SEEMS VERY POSSIBLE THAT
WE MAY NEED AT LEAST A GALE WARNING FROM SATURDAY NIGHT INTO SUNDAY
NIGHT.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER STORM WARNING FROM 9 AM THIS MORNING TO 11 PM EST THIS
EVENING FOR PAZ054-055-060>062.
WINTER WEATHER ADVISORY FROM 9 AM THIS MORNING TO 11 PM EST
THIS EVENING FOR PAZ067>069.
NJ...WINTER STORM WARNING FROM 9 AM THIS MORNING TO 11 PM EST THIS
EVENING FOR NJZ001-007-008.
WINTER WEATHER ADVISORY FROM 9 AM THIS MORNING TO 11 PM EST
THIS EVENING FOR NJZ009-010-012-015.
DE...NONE.
MD...WINTER WEATHER ADVISORY FROM 9 AM THIS MORNING TO 11 PM EST
THIS EVENING FOR MDZ008.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 AM EST THIS MORNING FOR
ANZ452>455.
&&
SYNOPSIS...NIERENBERG
NEAR TERM...NIERENBERG
SHORT TERM...NIERENBERG
LONG TERM...NIERENBERG
AVIATION...IOVINO
MARINE...IOVINOHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 458 AM EST THU DEC 13 2007 NJZ001-PAZ054-055-141000- SUSSEX-CARBON-MONROE- 458 AM EST THU DEC 13 2007 ...WINTER STORM WARNING IN EFFECT FROM 9 AM THIS MORNING TO 11 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. LOW PRESSURE IS FORECAST TO MOVE FROM THE OHIO VALLEY EASTWARD TODAY INTO TONIGHT. THE LOW WILL BRING SNOW AND SLEET, WHICH IS EXPECTED TO ACCUMULATE 6 TO 10 INCHES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A CONSIDERABLY STRONGER LOW PRESSURE SYSTEM WILL AFFECT THE AREA ON THE WEEKEND WITH THE POTENTIAL FOR MORE SIGNIFICANT WINTRY PRECIPITATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ007-008-PAZ060>062-141000- WARREN-MORRIS-BERKS-LEHIGH-NORTHAMPTON- 458 AM EST THU DEC 13 2007 ...WINTER STORM WARNING IN EFFECT FROM 9 AM THIS MORNING TO 11 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND EAST CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. LOW PRESSURE IS FORECAST TO MOVE FROM THE OHIO VALLEY EASTWARD TODAY THROUGH TONIGHT. THE LOW WILL BRING SNOW AND SLEET, WHICH IS EXPECTED TO ACCUMULATE 5 TO 8 INCHES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A CONSIDERABLY STRONGER LOW PRESSURE SYSTEM WILL AFFECT THE AREA ON THE WEEKEND WITH THE POTENTIAL FOR MORE SIGNIFICANT WINTRY PRECIPITATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ009-010-012-015-PAZ067>069-141000- HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CHESTER-MONTGOMERY-BUCKS- 458 AM EST THU DEC 13 2007 ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 11 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. LOW PRESSURE IS FORECAST TO MOVE FROM THE OHIO VALLEY EASTWARD TODAY THROUGH TONIGHT. THE LOW WILL BRING A MIXTURE OF SNOW, SLEET, FREEZING RAIN AND RAIN TO THE AREA. THE BEST CHANCE FOR FROZEN OR FREEZING PRECIPITATION IS IN THE NORTHERN PORTIONS OF THESE COUNTIES WHERE UP TO 4 INCHES OF SNOW AND SLEET MAY ACCUMULATE. IN THE SOUTHERN PORTIONS OF THE COUNTIES, THE PRECIPITATION MAY BECOME PREDOMINANTLY RAIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A CONSIDERABLY STRONGER LOW PRESSURE SYSTEM WILL AFFECT THE AREA ON THE WEEKEND WITH THE POTENTIAL FOR MORE SIGNIFICANT WINTRY PRECIPITATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ013-016>020-027-PAZ070-071-141000- NEW CASTLE-WESTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-SOUTHEASTERN BURLINGTON-DELAWARE- PHILADELPHIA- 458 AM EST THU DEC 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT LOW PRESSURE IS FORECAST TO MOVE FROM THE OHIO VALLEY EASTWARD TODAY THROUGH TONIGHT. THE LOW WILL BRING MAINLY RAIN TO THE AREA. HOWEVER THERE COULD BE A PERIOD OF SNOW, SLEET, OR FREEZING RAIN THIS MORNING, BEFORE CHANGING TO ALL RAIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A CONSIDERABLY STRONGER LOW PRESSURE SYSTEM WILL AFFECT THE AREA ON THE WEEKEND WITH THE POTENTIAL FOR MORE SIGNIFICANT WINTRY PRECIPITATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ008-141000- CECIL- 458 AM EST THU DEC 13 2007 ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 11 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. LOW PRESSURE IS FORECAST TO MOVE FROM THE OHIO VALLEY EASTWARD TODAY THROUGH TONIGHT. THE LOW WILL BRING A MIXTURE OF SNOW, SLEET, FREEZING RAIN AND RAIN TO THE AREA. 1 TO 2 INCHES OF SNOW AND SLEET ACCUMULATION IS POSSIBLE, BEFORE A CHANGEOVER TO RAIN OR FREEZING RAIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A CONSIDERABLY STRONGER LOW PRESSURE SYSTEM WILL AFFECT THE AREA ON THE WEEKEND WITH THE POTENTIAL FOR MORE SIGNIFICANT WINTRY PRECIPITATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ012-015-019-020-NJZ014-021>026-141000- KENT DE-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-EASTERN MONMOUTH-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- 458 AM EST THU DEC 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...EASTERN MARYLAND...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A STRONG LOW PRESSURE SYSTEM WILL AFFECT THE AREA ON THE WEEKEND WITH THE POTENTIAL FOR HEAVY RAIN AND POSSIBLY ALSO SOME WINTRY PRECIPITATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ452>455-141000- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 458 AM EST THU DEC 13 2007 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450-451-141000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 458 AM EST THU DEC 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NIERENBERG
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 502 AM EST THU DEC 13 2007 DEZ001-NJZ013-014-016>023-026-027-PAZ070-071-131500- NEW CASTLE-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...FREEHOLD...SANDY HOOK... PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN... MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON... CAPE MAY COURT HOUSE...LONG BEACH ISLAND...WHARTON STATE FOREST... MEDIA 502 AM EST THU DEC 13 2007 ...A PERIOD OF SLEET IS POSSIBLE THIS MORNING... LOW PRESSURE WAS DEVELOPING OVER THE TENNESSEE RIVER VALLEY EARLY THIS MORNING. THE LOW WILL PROGRESS TO THE NORTHEAST AND IT SHOULD PASS OFF THE DELMARVA COAST LATE IN THE DAY. PRECIPITATION WILL BEGIN TO SPREAD INTO OUR REGION OUT AHEAD OF THE LOW THIS MORNING. WITH TEMPERATURES HOVERING AROUND THE MIDDLE 30S AT THE ONSET, THE PRECIPITATION MAY BEGIN AS A PERIOD OF SLEET. TEMPERATURES ARE FORECAST TO RISE INTO THE UPPER 30S OR LOWER 40S FOR THIS AFTERNOON, WITH THE PRECIPITATION BECOMING ALL RAIN. BEING THAT ANY PERIOD OF SLEET IS EXPECTED TO BE SHORT LIVED, LITTLE ACCUMULATION IS ANTICIPATED. IOVINO
The national radar mosaic for the moment the first event began.
3 ice storm, 2 winter weather, 2 winter storm. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Jersey in 2007Every state in 2007This day in weather historyWarnings in New Jersey, December 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 69103, 69105, 69116, 69113, 69109, 69110, 69107.